A Caltech Library Service

Laplacian path models

Carleson, L. and Makarov, N. (2002) Laplacian path models. Journal d'Analyse Mathématique, 87 (1). pp. 103-150. ISSN 0021-7670. doi:10.1007/bf02868471.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this paper, we study two growth models in the complex plane--the needle and the geodesic η-models, defined below.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© 2001 Springer. Received 22 June 2001; Published 01 December 2002; Issue Date December 2002. The second author is supported by N.S.F. Grant DMS-9899714.
Funding AgencyGrant Number
Issue or Number:1
Record Number:CaltechAUTHORS:20200323-132322336
Persistent URL:
Official Citation:Carleson, L., Makarov, N. Laplacian path models. J. Anal. Math. 87, 103–150 (2002).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102054
Deposited By: Tony Diaz
Deposited On:23 Mar 2020 23:21
Last Modified:16 Nov 2021 18:08

Repository Staff Only: item control page